# SDR AALA202105199007

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 15,245 hours, 5,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151295
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 15WL EMERGENCY POWER SUPPLY UNIT INOPERATIVE. REMOVED AND REPLACED 15WL EMERGENCY POWER SUPPLY UNIT PER AMM: 33-51-38.
